Alert archive / Kentucky / Tornado Warnings in 2006

Tornado Warning 66, NWS Louisville, KY

May 25, 2006Russell County, Warren County, Kentucky

NWS Louisville, KY issued this tornado warning at May 25, 2006, 11:12 PM CDT for Russell County, Warren County, Kentucky. It was in force for 120 days. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 25, 2006, 11:12 PM CDT (04:12 UTC)
Expired
Sep 23, 2006, 3:15 AM CDT
In force
120 days
Issued by
NWS Louisville, KY
Area
Counties, with a storm outline in the text

Counties Russell County, KY, Warren County, KY

The radar

The Louisville radar (KLVX), 138 km from the middle of the area, began a volume at 04:13 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 25, 11:38 PM CDTTSTM WND DMG2 Sw Russell Springs, KYTREES DOWN AND BARN POSSIBLY DAMAGED.
May 25, 11:38 PM CDTHAIL 0.75Jamestown, KY

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 25, 5:16 PM CDTTornado WatchSPC8 hr

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 00:00Z, 4.2 hours before the alert went out and 165 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 00:00Z on 2006-05-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1906 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 00:00Z on 2006-05-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 170 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1906 J/kg
Mixed-layer CIN
-14 J/kg
Mixed-layer LCL
1400 m above ground
0-6 km bulk shear
35 kt
0-1 km storm-relative helicity
170 m²/s²
0-3 km storm-relative helicity
195 m²/s²
Significant tornado parameter
0.8
Supercell composite
9.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WFUS53 KLMK 260412
TORLMK
KYC227-260445-
/O.NEW.KLMK.TO.W.0066.060526T0412Z-060526T0445Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE LOUISVILLE KY
1112 PM CDT THU MAY 25 2006

THE NATIONAL WEATHER SERVICE IN LOUISVILLE HAS ISSUED A

* TORNADO WARNING FOR...
  WARREN COUNTY IN SOUTH CENTRAL KENTUCKY...
  THIS INCLUDES THE CITY OF BOWLING GREEN...

* UNTIL 1145 PM CDT

* AT 1108 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO 8 MILES
  NORTHWEST OF BOWLING GREEN...MOVING EAST AT 35 MPH.

* THE TORNADO WILL BE NEAR...
  BOWLING GREEN BY 1120 PM CDT...

THIS UPGRADES THE PREVIOUSLY ISSUED SEVERE THUNDERSTORM WARNING.

TAKE COVER NOW TORNADOES AT NIGHT ARE EXTREMELY DANGEROUS. DO NOT
WAIT UNTIL YOU SEE OR HEAR THE TORNADO. IT MAY BE TOO LATE.

THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 100 AM CDT FRIDAY MORNING FOR
KENTUCKY.

LAT...LON 3687 8631 3698 8662 3714 8660 3714 8638
      3708 8629 3709 8622 3707 8619 3706 8612
      3694 8618 3693 8619

$$
CS
6 follow-up statements
000 
WWUS53 KLMK 260421
SVSLMK

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1221 AM EDT FRI MAY 26 2006

KYC227-260445-
/O.CON.KLMK.TO.W.0066.000000T0000Z-060526T0445Z/
WARREN KY-
1121 PM CDT THU MAY 25 2006

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1145 PM CDT FOR WARREN
COUNTY...

AT 1117 PM CDT...WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE 
A SEVERE THUNDERSTORM WITH STRONG ROTATION.  THIS POSSIBLE TORNADO 
WAS LOCATED NEAR PLUM SPRINGS...OR JUST NORTH OF BOWLING 
GREEN....MOVING EAST AT 35 MPH.

THE TORNADO WILL BE NEAR...
  OAKLAND BY 1130 PM CDT...
  SMITHS GROVE AND THREE FORKS BY 1135 PM CDT...
  HAYS BY 1140 PM CDT...

THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 100 AM CDT FRIDAY MORNING FOR
KENTUCKY.

LAT...LON 3687 8631 3698 8662 3714 8660 3714 8638
      3708 8629 3709 8622 3707 8619 3706 8612
      3694 8618 3693 8619

$$
CS
000 
WWUS53 KLMK 260433
SVSLMK

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1232 AM EDT FRI MAY 26 2006

KYC227-260445-
/O.CON.KLMK.TO.W.0066.000000T0000Z-060526T0445Z/
WARREN KY-
1132 PM CDT THU MAY 25 2006

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1145 PM CDT FOR WARREN 
COUNTY...

AT 1130 PM CDT...WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE 
A SEVERE THUNDERSTORM WITH STRONG ROTATION.  THIS POSSIBLE TORNADO 
WAS LOCATED NEAR PLUM SPRINGS...OR ABOUT 7 MILES EAST OF BOWLING 
GREEN....MOVING EAST AT 30 MPH.

THE TORNADO WILL BE NEAR...
  SMITHS GROVE AND THREE FORKS BY 1140 PM CDT...

TRAVELERS ON I-65 ARE IN THE PATH OF THIS STORM.

THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 100 AM CDT FRIDAY MORNING FOR
KENTUCKY.

LAT...LON 3687 8631 3697 8653 3714 8652 3714 8638
      3708 8629 3709 8622 3707 8619 3706 8612
      3694 8618 3693 8619

$$
CS
000 
WWUS53 KLMK 260445
SVSLMK

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1244 AM EDT FRI MAY 26 2006

KYC227-260454-
/O.EXP.KLMK.TO.W.0066.000000T0000Z-060526T0445Z/
WARREN KY-
1144 PM CDT THU MAY 25 2006

...THE TORNADO WARNING FOR EASTERN WARREN COUNTY EXPIRES AT 1145 PM
CDT...

ADDITIONAL THUNDERSTORMS...SOME POSSIBLY STRONG...WILL LIKELY MOVE 
BACK INTO WARREN COUNTY THROUGH 1 AM CDT. THESE STORMS MAY PRODUCE 
HEAVY RAIN...LIGHTNING...SMALL HAIL...AND GUSTY WINDS.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 100 AM CDT FRIDAY MORNING FOR
KENTUCKY.

LAT...LON 3687 8631 3697 8653 3714 8652 3714 8638
      3708 8629 3709 8622 3707 8619 3706 8612
      3694 8618 3693 8619

$$
CS
000 
WFUS53 KLMK 230750
TORLMK
KYC207-230815-
/O.NEW.KLMK.TO.W.0066.060923T0750Z-060923T0815Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE LOUISVILLE KY
250 AM CDT SAT SEP 23 2006

THE NATIONAL WEATHER SERVICE IN LOUISVILLE HAS ISSUED A

* TORNADO WARNING FOR...
  RUSSELL COUNTY IN SOUTH CENTRAL KENTUCKY...

* UNTIL 315 AM CDT...

* AT 246 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO 7 MILES WEST OF
  JAMESTOWN...MOVING EAST AT 30 MPH.

* THE TORNADO WILL BE NEAR...
  JAMESTOWN BY 300 AM CDT...

TAKE COVER NOW TORNADOES AT NIGHT ARE EXTREMELY DANGEROUS. DO NOT
WAIT UNTIL YOU SEE OR HEAR THE TORNADO. IT MAY BE TOO LATE.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 AM CDT SATURDAY MORNING
FOR KENTUCKY.

LAT...LON 3688 8526 3698 8521 3705 8515 3705 8491
      3699 8486 3695 8491 3695 8495 3689 8501
      3686 8506

$$
CS
000 
WWUS53 KLMK 230801
SVSLMK

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
400 AM EDT SAT SEP 23 2006

KYC207-230815-
/O.CON.KLMK.TO.W.0066.000000T0000Z-060923T0815Z/
RUSSELL KY-
300 AM CDT SAT SEP 23 2006

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 315 AM CDT FOR RUSSELL 
COUNTY...

AT 258 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO 
INDICATE A TORNADO.  THIS TORNADO WAS LOCATED JUST SOUTHEAST OF 
JAMESTOWN...OR ABOUT 14 MILES NORTHWEST OF MONTICELLO...MOVING EAST 
AT 30 MPH.

THE TORNADO WILL BE NEAR...
  JABEZ BY 310 AM CDT

TAKE COVER NOW TORNADOES AT NIGHT ARE EXTREMELY DANGEROUS. DO NOT 
WAIT UNTIL YOU SEE OR HEAR THE TORNADO. IT MAY BE TOO LATE.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 AM CDT SATURDAY MORNING
FOR KENTUCKY.

LAT...LON 3688 8526 3697 8517 3703 8510 3705 8491
      3699 8486 3695 8491 3695 8495 3689 8501
      3686 8506

$$
CS
000 
WWUS53 KLMK 230816
SVSLMK

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
416 AM EDT SAT SEP 23 2006

KYC207-230826-
/O.EXP.KLMK.TO.W.0066.000000T0000Z-060923T0815Z/
RUSSELL KY-
316 AM CDT SAT SEP 23 2006

...THE TORNADO WARNING FOR RUSSELL COUNTY EXPIRED AT 315 AM CDT...

THE STORMS THAT PROMPTED THE WARNING HAVE MOVED OUT OF THE WARNED 
AREA.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 AM CDT SATURDAY MORNING
FOR KENTUCKY.

LAT...LON 3688 8526 3697 8517 3703 8510 3705 8491
      3699 8486 3695 8491 3695 8495 3689 8501
      3686 8506

$$
CS

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Louisville, KY wrote its last area forecast discussion before this tornado warning went out at May 25, 7:12 PM CDT, 4 hours earlier.

Area forecast discussion, May 25, 7:12 PM CDT, 4 hours before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE LOUISVILLE KY
812 PM EDT THU MAY 25 2006

.MESO UPDATE...

BKN LINE OF SVR STORMS PROGRESSING ACROSS THE CWA FROM OWB TO N OF
LEX AS OF 00 UTC. NUMEROUS REPORTS OF WIND DMG AND LARGE HAIL WITH
THESE STORMS. CELLS CONTINUE TO DEVELOP UPSTREAM OVER WRN KY AND
SRN IL...AS THE ENTIRE COMPLEX DRIFTS TO THE SLOWLY TO THE SOUTH.
WE ARE ANTICIPATING SOME FLOODING ISSUES OVER THE NEXT FEW HOURS
DUE TO TRAINING CELLS. RADAR IS LIKELY OVERESTIMATING PCPN AMTS
DUE TO HAIL CONTAMINATION...BUT RAIN RATES OF AT LEAST AN INCH PER
HOUR ARE LIKELY...FALLING ON AREAS THAT SAW A LOT OF RAIN LAST
NIGHT. MAY NEED TO UPGRADE CURRENT URBAN/FLOOD ADVSYS TO WARNINGS.
SVR STORMS WITH SOME BOWING CHARACTERISTICS HEADING INTO THE LEX
METRO AREA...AND INTENSE CELLS WITH LARGE HAIL LIKELY WEST OF I-65
ATTM.

CS

&&

.PREV DISCUSSION... (ISSUED 613 PM EDT THU MAY 25 2006)

LINE OF SVR STORMS PROGRESSING EWD ACROSS SRN IND...SOME HAD
FAIRLY STRONG LOW/MID LEVEL CIRCULATIONS. BOWING STRUCTURE
DETECTED OVER WASHINGTON COUNTY MOVING INTO CLARK COUNTY MAY
PRODUCE LOCALIZED INTENSE WINDS. LARGE HAIL IS ALSO
EXPECTED...HAIL SPIKE ON RECENT RADAR DATA IN CELL NEAR OWB.
STORMS EXPECTED TO CONTINUE EASTWARD...WITH ADDITIONAL CELLS
DEVELOPING FURTHER SW INTO WRN KY/SRN IL/SE MO. AS A RESULT...NEW
TORNADO WATCH WILL BE ISSUED SHORTLY FOR REMAINDER OF OUR CNTRL KY
COUNTIES. LOW LEVEL SHEAR/HELICITIES ARE MORE THAN SUFFICIENT FOR
ISLTD TORNADOES...ESPECIALLY FROM I-65 WESTWARD BASED ON LATEST
MESOANALYSIS.

CS

PREV DISCUSSION... (ISSUED 406 PM EDT THU MAY 25 2006)

TORNADO WATCHES NOW IN EFFECT FOR LOCATIONS ROUGHLY ALONG/N OF AN
EVV-LEX LINE. A BROKEN LINE OF SUPERCELLS HAS RAPIDLY DEVELOPED
OVER THE PAST HOUR OR SO FROM SE IL UP INTO CNTRL IN. SOME FAIRLY
LARGE HAIL BEING REPORTED FROM THOSE STORMS. WINDS HAVE BACKED IN
THE LATEST OBSERVATIONS AT HNB/SDF/LEX...INDICATING INCREASING
THREAT FOR ISLTD TORNADOES. FURTHER SW...STORMS HAVING A HARD TIME
DEVELOPING OVER FAR SRN IL INTO SE MO...THOUGH THIS AREA WILL
STILL HAVE TO BE WATCHED FOR ADDTL DEVELOPMENT. ADDITIONAL SCT
CONVECTION OVER WRN/CNTRL TN MAY AFFECT SRN/SE PORTIONS OF THE CWA
LATER ON.

CS

PREV DISCUSSION... (ISSUED 300 PM EDT THU MAY 25 2006)

LONG TERM (FRIDAY NIGHT THROUGH THURSDAY)...

UPPER LEVEL RIDGING IS FORECAST TO HOLD SWAY THROUGH MUCH OF THE
LONG TERM PERIOD.  DEPARTING SFC FRONTAL BOUNDARY IS FORECAST TO
CONTINUE TO MOVE SOUTHEAST AS SFC RIDGING BUILDS INTO THE OHIO
VALLEY THROUGH THE FIRST PART OF THE HOLIDAY WEEKEND.  IN
GENERAL...MOSTLY SUNNY DAYS AND MOSTLY CLEAR NIGHTS ARE EXPECTED
THROUGH SUNDAY.  ABOVE NORMAL TEMPERATURES ARE EXPECTED THROUGH THE
WEEKEND WITH HIGHS IN THE MID TO UPPER 80S AND OVERNIGHT LOWS IN THE
MID TO UPPER 60S.  BY LATE SUNDAY...LATEST 00Z GFS SHOWS SOME WEAK
FRONTAL BOUNDARY IN THE AREA THAT REMAINS QUASI-STATIONARY FROM
NORTH TO SOUTH ACROSS THE REGION.  PRIND ARE THAT WE SHOULD REMAIN
RATHER DRY THROUGH MONDAY...THEREFORE WE PLAN ON KEEPING A DRY
FORECAST AT THIS POINT.  BY TUESDAY...WE WILL LIKELY SEE DIURNALLY
DRIVEN CONVECTION IN THE AFTERNOON/EVE.  SO WE WILL KEEP CHC POPS IN
FOR TUE THROUGH THU.  TEMPERATURES WILL COOL SLIGHTLY BY EARLY NEXT
WEEK...BUT TEMPS WILL STILL BE ABOVE NORMAL WITH HIGHS IN THE LOW TO
MID 80S AND OVERNIGHT LOWS IN THE MID 60S. -33

&&

.LMK WATCHES/WARNINGS/ADVISORIES...
KY...NONE.
IN...NONE.
&&
Hazardous weather outlook, May 25, 3:30 PM CDT, 7 hours 42 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LOUISVILLE KY
430 PM EDT THU MAY 25 2006

INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067-
070>078-081-082-260830-
ORANGE IN-WASHINGTON IN-SCOTT IN-JEFFERSON IN-DUBOIS IN-
CRAWFORD IN-PERRY IN-HARRISON IN-FLOYD IN-CLARK IN-HANCOCK KY-
BRECKINRIDGE KY-MEADE KY-OHIO KY-GRAYSON KY-HARDIN KY-BULLITT KY-
JEFFERSON KY-OLDHAM KY-TRIMBLE KY-HENRY KY-SHELBY KY-FRANKLIN KY-
SCOTT KY-HARRISON KY-SPENCER KY-ANDERSON KY-WOODFORD KY-
FAYETTE KY-BOURBON KY-NICHOLAS KY-NELSON KY-WASHINGTON KY-
MERCER KY-JESSAMINE KY-CLARK KY-LARUE KY-MARION KY-BOYLE KY-
GARRARD KY-MADISON KY-BUTLER KY-EDMONSON KY-HART KY-GREEN KY-
TAYLOR KY-CASEY KY-LINCOLN KY-LOGAN KY-WARREN KY-SIMPSON KY-
ALLEN KY-BARREN KY-MONROE KY-METCALFE KY-ADAIR KY-RUSSELL KY-
CUMBERLAND KY-CLINTON KY-
430 PM EDT THU MAY 25 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
INDIANA AND CENTRAL KENTUCKY.

.DAY ONE...REST OF THIS AFTERNOON AND TONIGHT.

ALL OF CENTRAL KENTUCKY AND SOUTH CENTRAL INDIANA IS IN A MODERATE
RISK FOR SEVERE STORMS THIS AFTERNOON AND TONIGHT.

A BROKEN LINE OF STRONG TO SEVERE THUNDERSTORMS WILL DEVELOP ALONG
AN APPROACHING COLD FRONT. VERY MOIST AND VERY UNSTABLE AIR IS IN
PLACE ACROSS THE REGION. THE PRIMARY SEVERE WEATHER THREAT WILL BE
FOR DAMAGING WINDS AND HAIL...BUT THERE IS THE POTENTIAL FOR
ISOLATED TORNADOES TO DEVELOP AS WELL.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

A SLIGHT RISK FOR SEVERE STORMS WILL EXIST FRIDAY MORNING SOUTH OF
THE BLUEGRASS AND WESTERN KENTUCKY PARKWAYS. THIS AREA IS AHEAD OF A
COLD FRONT MOVING THROUGH THE REGION. THE PRIMARY THREAT WILL BE
WIND DAMAGE. THE STORMS WILL END BY EARLY AFTERNOON AS THE FRONT
PUSHES SOUTHEAST OF KENTUCKY.

THUNDERSTORMS ARE FORECAST AGAIN NEXT TUESDAY NIGHT INTO WEDNESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE REQUESTED THROUGH THIS EVENING.
SPOTTERS AND EMERGENCY MANAGERS ARE ENCOURAGED TO REPORT ANY
INSTANCES OF SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE IN
LOUISVILLE. CALL US...OR USE E-SPOTTER ON OUR WEBSITE TO RELAY
REPORTS.

CS

In the hours before

Local storm report, May 25, 10:44 PM CDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1144 PM EDT THU MAY 25 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1136 PM     HAIL             MUNFORDVILLE            37.28N 85.90W
05/25/2006  E1.00 INCH       HART               KY   AMATEUR RADIO

&&

MRC
Local storm report, May 25, 10:46 PM CDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1146 PM EDT THU MAY 25 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1144 PM     HAIL             2 N BLACK GNAT          37.33N 85.45W
05/25/2006  E1.00 INCH       TAYLOR             KY   EMERGENCY MNGR

            QUARTER SIZE HAIL IN THE BENGAL AREA IN TAYLOR COUNTY ON
            THE GREEN COUNTY LINE.

&&

AL
Local storm report, May 25, 10:51 PM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1151 PM EDT THU MAY 25 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1130 PM     TSTM WND DMG     STANFORD                37.53N 84.66W
05/25/2006                   LINCOLN            KY   LAW ENFORCEMENT

            TREES DOWN.

&&

MRC
Local storm report, May 25, 10:55 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1155 PM EDT THU MAY 25 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1150 PM     HAIL             CANMER                  37.28N 85.78W
05/25/2006  E0.75 INCH       HART               KY   TRAINED SPOTTER

&&

MRC
Local storm report, May 25, 11:05 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1205 AM EDT FRI MAY 26 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1205 AM     HAIL             GREENSBURG              37.26N 85.50W
05/26/2006  E1.00 INCH       GREEN              KY   AMATEUR RADIO

&&

AL
Local storm report, May 25, 11:12 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1212 AM EDT FRI MAY 26 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1202 AM     TSTM WND DMG     SMITHS GROVE            37.05N 86.21W
05/26/2006                   WARREN             KY   BROADCAST MEDIA

            A STRUCTURE WAS BLOWN INTO HIGHWAY 68-80 AND WAS BLOCKING
            THE ROAD.

&&

MRC

The office that day

Everything else NWS Louisville, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 25, 7:01 PM CDTSevere Thunderstorm WarningLMKNelson44 min
May 25, 7:03 PM CDTSevere Thunderstorm WarningLMKFranklin28 min
May 25, 7:14 PM CDTSevere Thunderstorm WarningLMKMercer, Woodford46 min
May 25, 7:15 PM CDTSevere Thunderstorm WarningLMKHardin45 min
May 25, 7:21 PM CDTSevere Thunderstorm WarningLMKGrayson39 min
May 25, 7:27 PM CDTSevere Thunderstorm WarningLMKFayette, Jessamine, Scott48 min
May 25, 7:32 PM CDTSevere Thunderstorm WarningLMKBreckinridge, Hancock43 min
May 25, 7:48 PM CDTSevere Thunderstorm WarningLMKClark, Madison42 min
May 25, 7:55 PM CDTTornado WarningLMKGrayson35 min
May 25, 8:02 PM CDTSevere Thunderstorm WarningLMKLarue, Nelson43 min
May 25, 8:10 PM CDTSevere Thunderstorm WarningLMKWashington35 min
May 25, 8:11 PM CDTTornado WarningLMKHardin34 min
May 25, 8:13 PM CDTSevere Thunderstorm WarningLMKBreckinridge47 min
May 25, 8:24 PM CDTSevere Thunderstorm WarningLMKHardin51 min
May 25, 8:26 PM CDTTornado WarningLMKMadison, Marion77 days
May 25, 8:29 PM CDTSevere Thunderstorm WarningLMKLarue46 min
May 25, 8:35 PM CDTFlash Flood WarningLMKBreckinridge3 hr
May 25, 8:37 PM CDTSevere Thunderstorm WarningLMKMercer38 min
May 25, 8:43 PM CDTTornado WarningLMKHancock, Washington120 days
May 25, 8:45 PM CDTFlash Flood WarningLMKHardin3 hr
May 25, 9:06 PM CDTSevere Thunderstorm WarningLMKGarrard, Jessamine24 min
May 25, 9:13 PM CDTSevere Thunderstorm WarningLMKMarion47 min
May 25, 9:28 PM CDTSevere Thunderstorm WarningLMKGreen, Taylor47 min
May 25, 9:35 PM CDTSevere Thunderstorm WarningLMKMadison25 min
May 25, 9:36 PM CDTSevere Thunderstorm WarningLMKGrayson39 min
May 25, 9:43 PM CDTFlash Flood WarningLMKLarue, Marion3 hr
May 25, 9:59 PM CDTSevere Thunderstorm WarningLMKAdair, Casey46 min
May 25, 10:04 PM CDTSevere Thunderstorm WarningLMKButler, Edmonson41 min
May 25, 10:13 PM CDTSevere Thunderstorm WarningLMKHart17 min
May 25, 10:19 PM CDTSevere Thunderstorm WarningLMKLincoln31 min
May 25, 10:31 PM CDTSevere Thunderstorm WarningLMKGreen29 min
May 25, 10:36 PM CDTSevere Thunderstorm WarningLMKHart24 min
May 25, 10:46 PM CDTSevere Thunderstorm WarningLMKTaylor44 min
May 25, 10:53 PM CDTSevere Thunderstorm WarningLMKWarren52 min
May 25, 10:56 PM CDTSevere Thunderstorm WarningLMKGreen31 min
May 25, 11:21 PM CDTSevere Thunderstorm WarningLMKAdair24 min
May 25, 11:41 PM CDTSevere Thunderstorm WarningLMKBarren34 min
May 26, 12:45 AM CDTFlash Flood WarningLMKAdair, Russell3 hr

Nearby

Tornado Warnings in Kentucky, 2006Every tornado warning in 2006Tornadoes in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.